Alert archive / Massachusetts / Small Craft Advisories in 2018

Small Craft Advisory 153, NWS Boston/Norton, MA

November 23, 2018

NWS Boston/Norton, MA issued this small craft advisory at Nov 23, 2018, 3:16 PM EST. It took effect at Nov 23, 2018, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2018, 3:16 PM EST (20:16 UTC)
In effect from
Nov 23, 2018, 7:00 PM EST
Expired
Nov 24, 2018, 3:51 AM EST
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

489 
WHUS71 KBOX 232016
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
316 PM EST Fri Nov 23 2018

ANZ250-240430-
/O.NEW.KBOX.SC.Y.0153.181124T0000Z-181124T1500Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
316 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 7 PM this evening to
10 AM EST Saturday.

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ231-251-240430-
/O.NEW.KBOX.SC.Y.0153.181124T0300Z-181124T1500Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
316 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SATURDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
10 AM EST Saturday.

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

ANZ254-240430-
/O.NEW.KBOX.SC.Y.0153.181124T0300Z-181124T1500Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
316 PM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SATURDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
10 AM EST Saturday.

* WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 
  25 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston
1 follow-up statement
350 
WHUS71 KBOX 240851
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
351 AM EST Sat Nov 24 2018

ANZ231-250-251-241700-
/O.CAN.KBOX.SC.Y.0153.000000T0000Z-181124T1500Z/
/O.NEW.KBOX.GL.W.0051.181125T0700Z-181126T0000Z/
Cape Cod Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM 2 AM TO 7 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from 2 AM to 7 PM EST Sunday. The
Small Craft Advisory has been cancelled.

* WINDS AND SEAS...Southeast winds 20 to 30 kt with gusts up to 
  40 kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ254-241700-
/O.CAN.KBOX.SC.Y.0153.000000T0000Z-181124T1500Z/
/O.NEW.KBOX.GL.W.0051.181125T0500Z-181126T0200Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from midnight tonight to 9 PM EST
Sunday. The Small Craft Advisory has been cancelled.

* WINDS AND SEAS...Southeast winds 20 to 30 kt with gusts up to 
  45 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ255-256-241700-
/O.NEW.KBOX.GL.W.0051.181125T0500Z-181126T0200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM EST
SUNDAY...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from midnight tonight to 9 PM EST
Sunday.

* WINDS AND SEAS...North winds 20 to 30 kt with gusts up to 50 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ232>234-241700-
/O.NEW.KBOX.GL.W.0051.181125T0500Z-181125T1200Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST
SUNDAY...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from midnight tonight to 7 AM EST
Sunday.

* WINDS AND SEAS...East winds 20 to 30 kt with gusts up to 50 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ230-241700-
/O.NEW.KBOX.GL.W.0051.181125T0900Z-181125T1900Z/
Boston Harbor-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM EST SUNDAY...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from 4 AM to 2 PM EST Sunday.

* WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 
  35 kt. Waves 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ235-237-241700-
/O.NEW.KBOX.GL.W.0051.181125T0500Z-181125T2000Z/
Rhode Island Sound-Block Island Sound-
351 AM EST Sat Nov 24 2018

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EST
SUNDAY...

The National Weather Service in Boston/Norton has issued a Gale
Warning, which is in effect from midnight tonight to 3 PM EST
Sunday.

* WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 
  40 kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ236-241700-
/O.NEW.KBOX.SC.Y.0154.181125T0500Z-181125T2000Z/
Narragansett Bay-
351 AM EST Sat Nov 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST SUNDAY...

The National Weather Service in Boston/Norton has issued a Small
Craft Advisory, which is in effect from midnight tonight to 3 PM
EST Sunday.

* WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 
  35 kt. Waves 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots,
or seas 5 feet or greater, are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 3:14 PM EST, 2 minutes earlier.

Area forecast discussion, Nov 23, 3:14 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
314 PM EST Fri Nov 23 2018

.SYNOPSIS...
High pressure moving off the coast will allow temperatures to
moderate some today and particularly on Saturday. Dry and much
milder weather should prevail most of the day Saturday. Low
pressure will bring a soaking rainfall to the region Saturday
night...perhaps lingering into Sunday morning. The next low
pressure system quickly follows and will probably bring another
soaking rain sometime Monday into Tuesday morning, but there is
the low risk for a bit of snow/ice across the interior. Chilly
weather expected Wednesday and Thursday...but not nearly as cold
as what we have experienced the last couple of days.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Although sfc temperatures anomalies are nearly -10F to -15F
across the region it feels milder in comparison thanks to the
weak pres gradient provided by 1030mb high pres. Bulk of the
column is dry and features a modest subsidence inversion, which
has already led to some low-mid lvl temp rises. It has also
allowed for the mainly SKC conditions which will continue into
the evening.

With the expectation of dry, clear conditions and a weak pres
gradient continuing, another round of radiational cooling is
favored. However, as noted by previous forecaster, the slight
increase in low-mid lvl temps as well as SW flow and warm
advection developing in that same layer. Combine this with a few
wisps of CI thanks to upper column moisture loading, and expect
some inhibition to the radiative processes yielding overnight
lows 10-15F warmer than last night. Mainly in the teens to low
20s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Sat...
Even though high pres crests early and shifts SE during the day,
noting inverted ridging exceeding 1025mb through the majority of
the daylight hours. The column will be progressively moisture
loading from the top down through out the day, suggesting
increasing clouds, but it will likely keep the main precip
shield in advance of occlusion/frontal wave SW of the region
until after sunset, when diurnal temp decline will bring the sfc
layer closer to saturation. POPs wil reflect this thinking,
remaining pretty much NIL through 21Z.

Highs Sat rebound nicely, the combination of a warmer start in
comparison the the last 48 hours, continued warm advection under
return flow and enough sunshine to start the day will allow
highs to shift into the low 40s to near 50 in some spots.

Sat night...
Continue to monitor elongated occlusion and attendant shortwave
approaching Sat evening. Frontal wave develops along the
Delmarva then shifts ENE during the overnight hours. This
feature has tapped moderate moisture from the Gulf of Mexico as
PWATs will approach 1.00in. A LLJ nearing 50 kt toward the S
coast is also apparent. This should provide enough forcing to
yield widespread rainfall, potentially moderate to heavy at
times especially as the pivots nearby toward the early AM hours.
Some gusty winds may accompany this passage, but given initial
inversion, feel the gusts should generally stay below wind
advisory criteria. Final rainfall totals around an inch are
possible, with a few spots doing better. Ensembles and RFC
guidance continues to suggest there is a risk for some minor
flooding of a few rivers, something to monitor as QPF is refined
into the daytime on Sat.

At precip onset, evening temps will have dropped back into the
low-mid 30s across mainly N central and NW MA high terrain.
Marginally freezing. It is possible some very localized areas
see FZRA when the precip starts, but given marginal temps and a
poor synoptic setup for cold air damming feel this would be
short lived with little in the way of ice accretion.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Highlights...

* Soaking rainfall Sat night perhaps lingering into early Sun

* Another soaking rain expected sometime Mon into early Tue with a
  low risk for a bit of ice/snow across the interior

* Minor river and stream flooding is a possibility through early
  next week

* Chilly weather follows Wed/Thu but nothing like what we have
  recently been experiencing

Details...

Saturday night and Sunday...

A small but compact low pressure system will be lifting northeast
from the mid Atlantic.   The track remains uncertain...as the
guidance seems to be struggling with two low pressure systems and
which one to focus on and strengthen.  We are leaning towards a
track near southeast New England...which would bring a 40 to 50 knot
southeast LLJ and a period of strong forcing.  The result would be a
soaking rainfall Saturday night which may linger into part of Sun
morning. Right now this thinking would result in rainfall amounts
between 0.50 and 1.25 inches.  While a lower probability at this
time...some data suggests that the heaviest rain may focus west and
south of our region leaving us with much lower amounts.  On the flip
side of the coin...a few models have suggested the potential for
localized rainfall amounts exceeding 1.50 inches.  Given river
levels are running quite high...Cranston and Saxonville may go back
into minor flooding especially if higher amounts are realized.  We
also should mention that there is a low risk the rain could begin as
brief period of ice across the distant interior Sat night...but this
appears to be a low probability at this point.

The bulk of the rain will come to an end Sunday morning...but some
lower clouds and lingering light showers/drizzle may linger across
eastern New England.  Highs will probably be in the middle 40s to
the lower 50s.

Monday and Tuesday...

Vigorous shortwave energy over the Great Lakes will result in
another low pressure system approaching from the southwest.  This
will likely bring another soaking rainfall sometime Monday into
Tuesday morning.  Ptype appears to be mainly rain...but there is a
low risk for a bit of ice/snow across the interior.  The antecedent
airmass is not that cold...so this would require an intensifying low
pressure system passing far enough off the southeast New England
coast.  Again...it is a low probability but worth keeping an eye on
at this point.  The other concern will be the potential for minor
river/stream flooding given how high river levels are running.

Wednesday and Thursday...

Deep trough over the northeast will result in rather chilly weather
for late November...but nothing compared to with what we have
recently experienced.  Highs should be generally in the upper 30s to
the middle 40s...which is still below normal for this time of year.
Right now will favor mainly dry weather with just the risk for a few
spot rain/snow showers.  However...a significant upper level
blocking pattern will make it difficult for low pressure to get too
far north and east of our region.  If the low ends up further
southwest than current guidance suggest...it is not out of the
question we see a bit of rain or snow from an inverted trough like
setup.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Saturday Night/...High Confidence.

Through Saturday...
Mainly VFR. Increasing clouds through the day Sat, with CIGS
lowering only to about 050 by 21Z on Sat. Otherwise, light winds
shifting to the SSW early Sat.

Sat night...
CIGS lower to MVFR with occasional IFR. Widespread RA with MVFR
vsbys.  Winds S-SW with a few gusts 15-25 kt.

KBOS Terminal... High confidence.

KBDL Terminal... High confidence.

Outlook /Sunday through Tuesday/...

Saturday Night: Mainly IFR, with local MVFR possible. Windy
with areas gusts to 35 kt. RA, chance SHRA, patchy FG.

Sunday: MVFR/IFR conditions possible. Windy with local gusts to
35 kt. Slight chance RA, patchy FG.

Sunday Night: MVFR/IFR conditions possible. Chance RA, patchy
BR.

Monday: Mainly IFR, with areas MVFR possible. Windy with gusts
to 35 kt. RA likely, patchy BR.

Monday Night: MVFR/IFR conditions possible. Windy with areas
gusts to 35 kt. Chance RA, chance SN, patchy BR.

Tuesday: Mainly VFR, with local IFR possible. Breezy. Slight
chance SN.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Saturday Night/...High confidence.

Overnight into early Sat...
Quiet boating weather through this evening, however brief burst
of 25 kt winds will yield Small Craft conditions for the E
waters overnight into Sat morning with seas reaching about 5 ft.
Will issue an advisory for this region. Otherwise, quiet boating
weather continues for remaining waters into Sat evening.

Sat night...
While Small Craft Advisory conditions are likely, there is also
a low risk for marginal Gale force winds mainly across the S
waters briefly near the early Sun morning hours. This might be
very short lived and will be dependent on low pres track.
Therefore no headlines for Gales at this time. Expect at least
small craft advisories.

Rain/fog lead to poor visibilities at times.

Outlook /Sunday through Tuesday/...

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas. Rain, chance of rain
showers, patchy fog. Local visibility 1 to 3 nm.

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Areas of rough seas. Slight chance of rain.

Sunday Night: Winds less than 25 kt. Local rough seas. Chance
of rain.

Monday: Low risk for gale force winds with gusts up to 35 kt.
Seas up to 5 ft. Rain likely.

Monday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft. Rain likely.

Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 10 ft. Slight chance of
rain.

&&

.CLIMATE...
An early season shot of arctic air resulted in lots of records
set across southern New England

November 22nd
Location / Record Low / Record Minimum High

Boston..........9 (1879) / 24 (2018)
Hartford........9 (2018) / 21 (2018)
Providence.....15 (2018) / 24 (2018)
Worcester.......7 (2018) / 16 (2018)

Thanksgiving
Location / Record Low / Record Minimum High

Boston.........11 (Nov 27, 1873) / 24 (Nov 22, 2018)
Hartford........9 (Nov 22, 2018) / 21 (Nov 22, 2018)
Providence.....14 (Nov 23, 1972) / 24 (Nov 22, 2018)
Worcester.......7 (Nov 22, 2018) / 16 (Nov 22, 2018)

November 23rd
Location / Record Low

Boston.........11 (1880)
Hartford........5 (2018)
Providence.....13 (2018)
Worcester.......7 (2018)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 7 PM this evening to 10 AM EST
     Saturday for ANZ250.
     Small Craft Advisory from 10 PM this evening to 10 AM EST
     Saturday for ANZ231-251-254.

&&

SYNOPSIS...Frank/Doody
NEAR TERM...Doody
SHORT TERM...Doody
LONG TERM...Frank
AVIATION...Doody
MARINE...Frank/Doody
CLIMATE...staff
Hazardous weather outlook, Nov 23, 3:31 AM EST, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
331 AM EST Fri Nov 23 2018

CTZ002>004-MAZ002>024-026-RIZ001>008-240845-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
331 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Two soaking rain events are likely through early next week. The
first looks to occur Saturday night perhaps lingering into Sunday
morning followed by another sometime Monday into Tuesday morning.
Given river levels are running very high...the potential exists for
some minor river and stream flooding into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-240845-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
331 AM EST Fri Nov 23 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A brief period of gale force wind gusts is possible Saturday night.
Appears there may be a better chance for gale force wind gusts
sometime Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Frank

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 7:04 PM ESTSmall Craft AdvisoryBOX18 hr
Nov 22, 7:25 PM ESTRiver Flood WarningBOXMiddlesex16 hr

Nearby

Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.